Homology, Homotopy and Applications

Volume 4 (2002)

Number 1

Simplicial and crossed Lie algebras

Pages: 43 – 57

DOI: http://dx.doi.org/10.4310/HHA.2002.v4.n1.a4

Authors

İ. Akça (Department of Mathematics, Faculty of Science, Osmangazi University, Eskişehir, Turkey)

Z. Arvasi (Department of Mathematics, Faculty of Science, Osmangazi University, Eskişehir, Turkey)

Abstract

In this paper we examine higher order Peiffer elements in simplicial Lie algebras and apply them to the Lie 2-crossed module and Lie crossed squares introduced by Ellis.

Keywords

simplicial Lie algebra, Peiffer elements, 2-crossed modules

2010 Mathematics Subject Classification

18G50, 18G55

Full Text (PDF format)